# SDR DLL10980597

- Difficulty date: March 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N733DS
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1224
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 305
- Condition: Failed
- Location: Cabin
- Component: 305
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXTERIOR EMERGENCY EXIT LIGHTS AT DOOR 3L 3R AND 4R ARE INOP.
